# SDR 9EKA20170527002

- Difficulty date: May 26, 2017
- Submitted: May 27, 2017
- Operation: Air carrier
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- Aircraft time: 9,556 hours, 7,453 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Part number: 214015300107
- Part serial: AMR03159
- Condition: Debonded
- Location: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREVENTATIVE TOUCH UP PAINT ON MAIN ROTOR BLADE, DISCOVERED LOWER BLADE EROSION PLATE  DEBONDED AT BOND LINE
